Multi-Dimension Uncertain Linear Quadratic Optimal Control with Cross Term
Yuefen Chen*,** and Bo Li*
*Department of Applied Mathematics, Nanjing University of Science and Technology
Nanjing 210094, China
**College of Mathematics and Information Science, Xinyang Normal University
Xinyang 464000, China
-  R. Kalman, “Contributions to the theory of optimal control,” Boletin de la Sociedad Matematica Mexicana, Vol.5, No.2, pp. 102-119, 1960.
-  W. Wonham, “On a matrix Riccati equation of stochastic control,” SIAM J. on Control and Optimization, Vol.6, No.4, pp. 681-697, 1968.
-  M. Athans, “Special issues on linear-quadratic-Gaussian problem,” IEEE Trans. on Automatic Control, Vol.16, No.6, pp. 527-869, 1971.
-  W. Fleming and R. Rishel, “Deterministic and Stochastic Optimal Control,” Springer-Verlag Press, New York, 1986.
-  F. Carravetta and G. Mavelli, “Suboptimal stochastic linear feedback control of linear systems with state-and control-dependent noise: the incomplete information case,” Automatica, Vol.43, No.5, pp. 751-757, 2007.
-  B. Liu, “Uncertainty Theory (2nd ed.),” Springer-Verlag Press, Berlin, 2007.
-  B. Liu, “Fuzzy process, hybrid process and uncertain process,” J. of Uncertain Systems, Vol.2, No.1, pp. 3-16, 2008.
-  B. Liu, “Some research problems in uncertainy theory,” J. of Uncertain Systems, Vol.3, No.1, pp. 3-10, 2009.
-  Y. Zhu, “Uncertain optimal control with application to a portfolio selection model,” Cybernetics and Systems, Vol.41, No.7, pp. 535-547, 2010.
-  X. Xu and Y. Zhu, “Uncertain bang-bang control for continuous time model,” Cybernetics and Systems, Vol.43, pp. 515-527, 2012.
-  L. Deng and Y. Zhu, “Uncertain optimal control of linear quadratic models with jump,” Mathematical and Computer Modelling, Vol.57, No.9-10, pp. 2432-2441, 2013.
-  L. Sheng and Y. Zhu, “Optimistic value model of uncertain optimal control,” Int. J. of Uncertainty, Fuzziness and Knowledge-Based Systems, Vol.21, Suppl.1, pp. 75-87, 2013.
-  H. Yan and Y. Zhu, “Bang-bang control model for uncertain switched systems,” Applied Mathematical Modelling, Vol.39, No.10-11, pp. 2994-3002, 2015.
-  X. Chen and B. Liu, “Existence and uniqueness theorem for uncertain differential equations,” Fuzzy Optimization and Decision Making, Vol.9, No.1, pp. 69-81, 2010.
This article is published under a Creative Commons Attribution-NoDerivatives 4.0 Internationa License.